MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 11060a aortic valved conduit was explanted after an implant duration of 1 year, 3 months due to unknown reason.The explanted valve was replaced with a 23mm 11060a valved conduit.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: attempts to obtain additional information and for product return have been made.There has been no response at this time.There is currently insufficient information to determine the root cause of this event.It is unknown if patient and/or procedure related factors may have caused or contributed to this event.There has been no allegation of a product malfunction.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was learned through implant patient registry and medical records that a patient with a 25mm 11060a konect resilia aortic valved conduit was explanted after an implant duration of 1 year, 3 months due to aortic root pseudoaneurysm.The patient presented with chest pain.The explanted valve was replaced with a 23mm 11060a valved conduit.The patient was transferred to the cicu in critical, but stable condition.The patient was discharged pod #7.Per medical records, the patient is a known case of loeys-dietz syndrome who presented with chest pain.Blood culture was positive for mssa bacteremia.Tee (09/18/25) revealed recurrent scending aorta and aortic root pseudoaneurysm in addition to abscess near aortic graft.Redo sternotomy was performed to replace the patient's previous 25mm resilia with a 23mm resilia.Intra-operatively, the patient was found to have two active bleeding sites (pseudoaneurysm) with no obvious sign of infection.The 23mm 11060a konect resilia aortic valved conduit was implanted successfully and the patient tolerated the procedure well.The patient was transferred to the cicu in critical, but stable condition.The patient was discharged pod #7.Per pathology report, the gram stain result was negative for growth and organisms.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b5.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvinel CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24371080
Report Number2015691-2026-11162
Device Sequence Number5018202
Product Code LWR
UDI-Device Identifier00690103193855
UDI-Public(01)00690103193855(17)261016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age47 YR
Patient SexFemale